blood in stool and remicade rashes? PLEASE HELP ME

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lalalaCD
Regular Member


Date Joined Jul 2008
Total Posts : 36
   Posted 2/21/2009 7:19 PM (GMT -7)   
 hi everybody i havnt been on here in a while because ive been feeling pretty good and havnt been worrying as much...until about 3 months ago
 
PROBLEM ONE) i had my remicade infusion 3 months ago and about 2 weeks later i had a horrifying rash that took over my whole body (like little blisters that itched real bad with clear liquid in them) and they left me with scars covering my entire body...they arnt 100 percent sure that it was because of the remicade and a couple days ago i went to go get my infusion again and i had a rash to the premeds...weird huh? so they didnt do the infusion and i have to wait till march...
 
         well now im real sick because i havnt had my infusiuon in about 41/2 months..
 
PROBLEM TWO) so yesterday i came down with a real bad head cold/flu and i have alot of diharrea and there is a good amount of blood in it and i always had blood in my stool but there is a good amount now comming out and i am kinda getting nervous...do you think its just because im going about 20 times a day? please will someone settle my nerves im very scared please help me :( im sad...has anyone every experienced these problems??

gr00verMetal
New Member


Date Joined Feb 2009
Total Posts : 3
   Posted 2/22/2009 1:05 AM (GMT -7)   
Hey Lala, I am sorry you're having so much difficulty with the Remicade :(, I just started my infusions again and I'm praying my body takes to them. Ok so, I recently had your problem with the 20 bowel movements a day with a lot more blood then intended. I had to go to the ER though, I don't know if that is an option for you, I'm on socialized medicine through the state. My causes of the frequent bloody stool were determined to be a result of a flare WITH a blood thinner by the name of Coomadin. Once they stopped the Coomadin the blood stopped. I'd recommend getting checked for CDIF, which is a bacterial infection with similar symptoms to what you're having. CDIF, is what they check for regardless of you having Crohn's though, so it's a possibility...I learned this when talking to my docs about my symptoms. My only other advice can be go to the ER maybe if you're having all the blood loss with the frequent bowel movements. I became dehydrated and Anemic with my as a result of my flare, and I needed some extra blood while in the hospital. I'm really sorry you're having these symptoms, I know they suck :( . I'll send some prayers your way.

gachrons
Veteran Member


Date Joined Mar 2007
Total Posts : 4527
   Posted 2/22/2009 5:06 AM (GMT -7)   
Hi if you are really worried go to emerg. ,I had a rash well on Rem. and Imuran I think it was the Imuran .You might need some pred. or something to get you over this till they can get your meds straitened out. Wishing you the best and keep in touch. lol gail
Hallarious woman over 50 ,CD ,IBS 27 years--resection,fistula's,obstructions,hemmies,and still alive.lol gail

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 2:54 AM (GMT -7)
There are a total of 2,731,994 posts in 300,980 threads.
View Active Threads


Who's Online
This forum has 151146 registered members. Please welcome our newest member, LadyCapricorn.
180 Guest(s), 2 Registered Member(s) are currently online.  Details
Gemlin, maria2016


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer